Alert archive / Mississippi / River Flood Warnings in 2020
River Flood Warning 166, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jun 6, 2020, 9:49 AM CDT for Jones County, Mississippi. It took effect at Jun 9, 2020, 7:36 AM CDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 9:49 AM CDT (14:49 UTC)
- In effect from
- Jun 9, 2020, 7:36 AM CDT
- Expired
- Jun 9, 2020, 10:26 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tallahala Creek at Laurel (LURM6). The gauge peaked at 7.86 ft at Jun 8, 2020, 8:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16.5 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02473500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
731
WGUS44 KJAN 061449
FLWJAN
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Jackson MS
949 AM CDT Sat Jun 6 2020
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Tallahala Creek At Laurel affecting Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued between 7pm and 9pm tonight.
&&
MSC067-070900-
/O.NEW.KJAN.FL.W.0166.200610T0000Z-200610T1200Z/
/LURM6.1.ER.200610T0000Z.200610T0000Z.200610T0000Z.NO/
949 AM CDT Sat Jun 6 2020
The National Weather Service in Jackson has issued a
* Flood Warning for
the Tallahala Creek At Laurel.
* From Tuesday evening to Wednesday morning.
* At 8:45 AM CDT Saturday the stage was 1.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 11.7 feet early Monday
afternoon. It will then fall to 11.1 feet and begin rising again
early Tuesday morning. It will rise to 13.0 feet Tuesday evening.
* Impact...At 13.0 feet, Agricultural and lowland flooding is
becoming more widespread along and near the creek.
&&
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue
Tallahala Creek
Laurel 13.0 1.1 Sat 8 am 1.1 8.3 11.9
&&
LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
3156 8911 3140 8914
$$
25 follow-up statements
634
WGUS44 KJAN 070257
FLWJAN
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Jackson MS
957 PM CDT Sat Jun 6 2020
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Mississippi...
Tallahala Creek At Laurel affecting Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued between 8am and 10am tomorrow.
&&
MSC067-072115-
/O.EXT.KJAN.FL.W.0166.200608T1830Z-000000T0000Z/
/LURM6.2.ER.200608T1830Z.200611T1200Z.000000T0000Z.NO/
957 PM CDT Sat Jun 6 2020
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until Monday, January 18...
The Flood Warning continues for
the Tallahala Creek At Laurel.
* From Monday afternoon until further notice.
* At 8:45 PM CDT Saturday the stage was 1.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage early Monday
afternoon to 16.2 feet early Tuesday morning. It will then fall to
15.5 feet and begin rising again early Wednesday morning. It will
crest at 16.5 feet by early Thursday afternoon.
* Impact...At 16.5 feet, Water begins to affect building on the
right bank just downstream near Highway 15. Several other
buildings further downstream are affected as well.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue
Tallahala Creek
Laurel 13.0 1.3 Sat 8 pm 1.5 15.2 15.6
&&
LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
3156 8911 3140 8914
$$
2837
WGUS84 KJAN 071435
FLSJAN
Flood Statement
National Weather Service Jackson MS
935 AM CDT Sun Jun 7 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Tallahala Creek At Laurel affecting Jones County.
Black Creek Near Brooklyn affecting Forrest County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued between 8pm and 10pm tonight.
&&
MSC067-080730-
/O.EXT.KJAN.FL.W.0166.200609T1708Z-200611T1401Z/
/LURM6.1.ER.200609T1708Z.200610T0600Z.200611T0200Z.NO/
935 AM CDT Sun Jun 7 2020
...The Flood Warning is now in effect until late Thursday morning...
The Flood Warning continues for
the Tallahala Creek At Laurel.
* From Tuesday afternoon to Thursday morning.
* At 8:45 AM CDT Sunday the stage was 1.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 11.5 feet tomorrow evening. It
will then fall to 11.1 feet and begin rising again early Tuesday
morning. It will rise above flood stage early Tuesday afternoon
and crest at 15.0 feet early Wednesday morning.
* Impact...At 16.0 feet, Water begins to cover Old Sandersville Road.
&&
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Mon Tue Wed
Tallahala Creek
Laurel 13.0 1.3 Sun 8 am 5.9 11.8 14.9
&&
LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
3156 8911 3140 8914
$$
MSC035-080730-
/O.EXT.KJAN.FL.W.0169.200609T1800Z-200610T0600Z/
/BKNM6.1.ER.200609T1800Z.200609T1800Z.200609T1800Z.NO/
935 AM CDT Sun Jun 7 2020
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Black Creek Near Brooklyn.
* From Tuesday afternoon to late Tuesday night.
* At 8:45 AM CDT Sunday the stage was 4.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet
early Tuesday afternoon.
* Impact...At 20.0 feet, Widespread flooding of lowland
approximately 5 miles up and downstream of the gage site.
&&
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Mon Tue Wed
Black Creek
Brooklyn 20.0 4.4 Sun 8 am 8.3 19.6 17.7
&&
LAT...LON 3100 8915 3103 8925 3121 8951 3127 8943
3113 8924 3110 8915
$$
2252
WGUS84 KJAN 080142
FLSJAN
Flood Statement
National Weather Service Jackson MS
842 PM CDT Sun Jun 7 2020
...The Flood Warning continues for the following rivers in
Mississippi...
Tallahala Creek At Laurel affecting Jones County.
Black Creek Near Brooklyn affecting Forrest County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued between 8am and 10am Monday.
&&
MSC067-081345-
/O.CON.KJAN.FL.W.0166.200609T1708Z-200611T1401Z/
/LURM6.1.ER.200609T1708Z.200610T0600Z.200611T0200Z.NO/
842 PM CDT Sun Jun 7 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tallahala Creek At Laurel.
* From Tuesday afternoon to Thursday morning.
* At 8:45 AM CDT Sunday the stage was 1.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 11.5 feet tomorrow evening. It
will then fall to 11.1 feet and begin rising again early Tuesday
morning. It will rise above flood stage early Tuesday afternoon
and crest at 15.0 feet early Wednesday morning.
* Impact...At 16.0 feet, Water begins to cover Old Sandersville Road.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed
Tallahala Creek
Laurel 13.0 1.3 Sun 8 am 11.5 14.7 13.3
&&
LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
3156 8911 3140 8914
$$
MSC035-081345-
/O.CON.KJAN.FL.W.0169.200609T1800Z-200610T0600Z/
/BKNM6.1.ER.200609T1800Z.200609T1800Z.200609T1800Z.NO/
842 PM CDT Sun Jun 7 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Black Creek Near Brooklyn.
* From Tuesday afternoon to late Tuesday night.
* At 8:45 AM CDT Sunday the stage was 4.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet
early Tuesday afternoon.
* Impact...At 20.0 feet, Widespread flooding of lowland
approximately 5 miles up and downstream of the gage site.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed
Black Creek
Brooklyn 20.0 4.4 Sun 8 am 15.6 19.7 14.6
&&
LAT...LON 3100 8915 3103 8925 3121 8951 3127 8943
3113 8924 3110 8915
$$
2296
WGUS84 KJAN 081608
FLSJAN
Flood Statement
National Weather Service Jackson MS
1108 AM CDT Mon Jun 8 2020
...The Flood Warning is extended for the following rivers in
Mississippi...
Tallahala Creek At Laurel affecting Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued between 8pm and 10pm.
&&
MSC067-090915-
/O.EXT.KJAN.FL.W.0166.200609T1236Z-200611T1700Z/
/LURM6.1.ER.200609T1236Z.200610T0600Z.200611T0500Z.NO/
1108 AM CDT Mon Jun 8 2020
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Tallahala Creek At Laurel.
* From Tuesday morning to Thursday afternoon.
* At 10:45 AM CDT Monday the stage was 7.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 15.0 feet early Wednesday morning.
* Impact...At 16.0 feet, Water begins to cover Old Sandersville Road.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Tue Wed Thu
Tallahala Creek
Laurel 13.0 7.3 Mon 10 am 13.9 14.3 12.2
&&
LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
3156 8911 3140 8914
$$
2750
WGUS84 KJAN 091526
FLSJAN
Flood Statement
National Weather Service Jackson MS
1026 AM CDT Tue Jun 9 2020
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Tallahala Creek At Laurel affecting Jones County.
MSC067-091630-
/O.CAN.KJAN.FL.W.0166.000000T0000Z-200611T1700Z/
/LURM6.1.ER.200609T1236Z.200610T0600Z.200611T0500Z.NO/
1026 AM CDT Tue Jun 9 2020
...The Flood Warning for the Tallahala Creek At Laurel has been
cancelled...
The Flood Warning is cancelled for
the Tallahala Creek At Laurel.
* At 9:45 AM CDT Tuesday the stage was 7.5 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to a crest of 12.5 feet
Friday evening.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Wed Thu Fri
Tallahala Creek
Laurel 13.0 7.5 Tue 9 am 7.6 11.7 12.4
&&
LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
3156 8911 3140 8914
$$
2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jun 6, 9:41 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 6, 9:41 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Jackson MS 941 AM CDT Sat Jun 6 2020 .UPDATE... Updated for morning discussion. && .DISCUSSION... Tropical Storm Cristobal was located over the central Gulf of Mexico this morning and will continue to move north through the day. Associated cloud cover will gradually overspread southeast Mississippi with mostly to partly sunny skies elsewhere. A few isolated showers were noted early this morning and will remain possible through the morning hours. A few isolated to scattered showers and storms are expected this afternoon across mainly southeast portions of the area, but the bulk of the rainfall associated with Cristobal will remain south of the area through the day. The ongoing forecast remains on track and only minor adjustments were needed. /TW/ Prior discussion below: Today and Tonight... As far as today goes, isolated to scattered showers and storms will be possible during the afternoon hours. Cloud cover will begin to increase during these hours also as Tropical Storm Cristobal continues to move north towards the LA/MS coasts. Temperatures will be warm again today with highs in the lower 90s in the west and upper 80s to near 90 degrees in the east. Combined with humidity, temperatures can feel warmer than the actual values(heat indices near 100 degrees for some locations) so its suggested when doing outside activities to stay hydrated and be cautious. Better rain showers(more moderate) and thunderstorm chances will increase from the southeast tonight as 'Cristobal' is expected to be just shy of the Gulf coast during this time. Rain and possible storms will stay more isolated in the south but as Cristobal continues to move, rain and storms will become more widespread starting Sunday./JNE/ Sunday through Friday... Primary focus for the forecast surrounds the concerns associated with Tropical Storm Cristobal. Current forecast has the storm making landfall in LA late Sunday/early Monday. Exact center of the track should not be focused on as the storm center is rather amorphous at the last update and center of circulation is more represented by several small vortices within a larger center. With the weak representation of the center...will throw off the exact tracking at this point. Once the storm refocuses, the track is likely to shift a bit. That being said...the storm has rather consistently shown a larger wind field, with a lot of the wind and QPF on the east side of the storm at least early on. Previous forecast package kept QPF axis on the west of I-55...and hinted at an eastern shift. The 00Z run has indeed, shifted somewhat. The storm itself still takes a jagged track to the west shortly after landfall before heading north into the Miss River Valley... but the QPF is a little more widespread across the region...resulting in a broad area of 4-5" of rainfall through Tuesday. Will be adjusting the flood graphics accordingly, as much of the FA is well within a slight risk in WPCs Day 3 ERO. Expect the next run of the forecast will steer a flash flood watch consideration. Gusty winds likely on Monday, with the stronger wind gusts not only with the storm center, but NBM picking up on a swath of 40-45 mph gusts moving northward with a spoke around the storm itself on Monday...removed from the smaller radius around the center...dissipating as it moves north of the CWA Monday afternoon. NHC guidance has adjusted some expectations with the storm, expecting the wind fields to deteriorate quickly with regards to TS force winds. Also, expecting the storm to accelerate after it makes landfall and finally moves out of the southeast with a strong upper trough mid week. That same trough is expected to bring a cold front across the region. Convective precip and storms will accompany the boundary Wed/Wed pm, but drier air dominates the end of the week. && .AVIATION... 12Z TAF discussion: Mostly VFR conditions will prevail through the TAF period. TAF sites in the east (MEI) and south(HBG/PIB) will drop to MVFR/IFR briefly this morning as clouds increase but will return to VFR shortly after./JNE/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 88 72 87 74 / 39 17 38 62 Meridian 88 70 87 72 / 34 23 42 58 Vicksburg 90 74 89 75 / 25 8 32 58 Hattiesburg 88 70 83 73 / 66 57 73 85 Natchez 88 72 86 73 / 43 17 48 74 Greenville 90 73 92 75 / 25 4 9 28 Greenwood 91 73 92 74 / 15 3 9 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/JNE/HJS
Hazardous weather outlook, Jun 6, 5:35 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 535 AM CDT Sat Jun 6 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 535 AM CDT Sat Jun 6 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday Areas of flooding are likely for portions of southeast Mississippi on Sunday. (https://www.weather.gov/images/jan/graphicast/1.png) Flooding is possible for portions of southwest Mississippi, portions of south central Mississippi, and portions of southeast Mississippi on Sunday. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms are possible for portions of southeast Mississippi on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flooding are likely for portions of central Mississippi, portions of southwest Mississippi, portions of west central Mississippi, portions of east central Mississippi, south central Mississippi, and southeast Mississippi on Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Flooding is possible for portions of northwest Mississippi, portions of central Mississippi, portions of west central Mississippi, portions of east central Mississippi, portions of southwest Mississippi, and northeast Louisiana on Sunday night. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms are possible for portions of northeast Louisiana, portions of central Mississippi, portions of west central Mississippi, and all of south central Mississippi on Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flooding are likely for extreme southeast Arkansas, portions of northeast Louisiana, portions of northeast Mississippi, portions of east central Mississippi, west central Mississippi, central Mississippi, portions of southeast Mississippi, south central Mississippi, northwest Mississippi, and north central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/1.png) Flooding is possible for portions of northeast Mississippi, portions of northeast Louisiana, portions of east central Mississippi, southwest Mississippi, and portions of southeast Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Mississippi, northwest Mississippi, north central Mississippi, northeast Louisiana, all of central Mississippi, and all of south central Mississippi Monday through Monday night. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flooding are likely for portions of north central Mississippi and northwest Mississippi on Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) Flooding is possible for extreme southeast Arkansas, portions of north central Mississippi, portions of northeast Mississippi, portions of northeast Louisiana, portions of central Mississippi, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, and portions of south central Mississippi on Monday night. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday through Monday night. 21 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Local storm report, Jun 6, 8:12 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 1 SSW COLUMBUS 33.49N 88.42W
06/05/2020 E1.00 INCH LOWNDES MS PUBLIC
SOCIAL MEDIA PICTURE OF DIME TO QUARTER SIZE
HAIL IN DOWNTOWN COLUMBUS.
&&
TWLocal storm report, Jun 6, 8:24 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
824 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG BRANDON 32.27N 89.99W
06/05/2020 RANKIN MS PUBLIC
SOCIAL MEDIA PICTURE OF TREES DOWN IN
BRANDON.
&&
TWLocal storm report, Jun 6, 8:28 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG 1 ESE WHITFIELD 32.23N 90.05W
06/05/2020 RANKIN MS NWS EMPLOYEE
TREES DOWN ALONG WHITFIELD RD.
&&
TWLocal storm report, Jun 6, 8:29 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 1 SSE RIDGELAND 32.42N 90.13W
06/05/2020 MADISON MS PUBLIC
SOCIAL MEDIA PICTURE OF TREES DOWN IN
RIDGELAND.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:12 PM CDT | Special Weather Statement | JAN | Covington, Jasper, Jones | 63 min |
| Jun 5, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 77 min |
| Jun 5, 7:28 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 62 min |
| Jun 5, 7:28 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 47 min |
| Jun 5, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 74 min |
| Jun 5, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 69 min |
| Jun 6, 4:24 PM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 36 more | 57 hr |
Nearby
River Flood Warnings in Mississippi, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.